Spectral properties of a. finite system of Sturm-Liouville differential operators


Bairamov E., Kir E.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.35, no.2, pp.249-256, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 2
  • Publication Date: 2004
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.249-256

Abstract

In this article, we investigate the eigenvalues and the spectral singularities of the operator L generated by the finite system of Sturm-Liouville differential expressions in the space L-2(R+CN).